# SDR BSYA2010038

- Difficulty date: August 26, 2010
- Submitted: September 3, 2010
- Operation: Air carrier
- Aircraft: N711LH
- Make and model: Piper PA-31-350
- Aircraft serial: 8152174
- Aircraft time: 15,682 hours
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Socket
- Part number: MS250413
- Condition: Intermittent
- Location: Cockpit
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

GOING INTO ABY HAD NO RIGHT GEAR DOWN AND LOCK INDICATION, CYCLED GEAR TWICE AND LIGHT CAME ON.  MAINTENANCE FOUND LIGHT SOCKET INTERMITTENT, REMOVED AND REPLACED LIGHT SOCKET OPS CHECKS GOOD.
